# SDR DALA2023062305084

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 43,770 hours, 30,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A SERVICE CHECK, THE SIDE PAX DOOR EMERGENCY EXIT LIGHT AND SERVICE DOOR SIDE EMERGENCY EXIT LIGHT WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY B5-118 AND THE BATTERY ASSEMBLY IAW B717 AMM 33-51. (LP #4798653)
